# SDR ASAA0843623

- Difficulty date: October 15, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 30,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: MS2524415
- Condition: Miswired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN CARGO LIGHT 15AMP CIRCUIT BREAKER C9001 FAIL TO TRIP WHEN FWD UPPER CARGO LIGHT WAS MISWIRED ALLOWING POSITIVE TO GROUND CAUSING J10 BOX TO BURN UNTIL ELECTRICAL CIRCUIT OPENED.  REFERENCE PEMCO WDM 33 30 02 PAGE 3 SHEET 1.  REPAIRED IAW AAR EA 12982 AND ASA EA 3330 01021.  REBUILT J 10 BOX INSPECTED AND REPLACED DAMAGED WIRING.  INSPECTED AND REPAIRED AS REQUIRED ADJACENT WIRE RUNS FROM J10 BOX TO CARGO OVERHEAD LIGHTING.
